# SDR USAA2011020890631

- Difficulty date: January 31, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 49,958 hours, 7,650 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5347821720000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - S2 - MAJOR REPAIR - CORROSION ON SEAT TRACK AT FR74 + 8 INCHES, Y450.  REPLACED SEAT TRACK AT FR74 + 8 INCHES, Y450 IAW A330 SRM 51-44-11.  SUP - AFTER FURTHER REVIEW BY THE ENGINEERING DEPARTMENT IT WAS DETERMINED THAT THIS EVENT WAS CPCP RELATED AND CLASSIFIED AS A LEVEL 2 FINDING.  THE CORROSION LEVEL FIELD WAS UPDATED TO REFLECT THIS.
